# SDR RAIA980804

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 926
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 8676815
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4793 - SAN - SMOKE IN CABIN, OILY SMELL.  MAINTENANCE REPLACED RIGHT ENGINE COMPRESSOR SEAL.  (M)
